RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 3, Pages 417–431 (Mi msb4323)  

On one-to-one continuous mappings of topological spaces

V. V. Proizvolov


Full text: PDF file (2655 kB)

Bibliographic databases:
UDC: 513.83
Received: 22.06.1964

Citation: V. V. Proizvolov, “On one-to-one continuous mappings of topological spaces”, Mat. Sb. (N.S.), 68(110):3 (1965), 417–431

Citation in format AMSBIB
\Bibitem{Pro65}
\by V.~V.~Proizvolov
\paper On one-to-one continuous mappings of topological spaces
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 3
\pages 417--431
\mathnet{http://mi.mathnet.ru/msb4323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=190906}


Linking options:
  • http://mi.mathnet.ru/eng/msb4323
  • http://mi.mathnet.ru/eng/msb/v110/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:354
    Full text:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020